MAUDE Adverse Event Report: ALPHATEC SPINE, INC. LOCKING POLYAXIAL REDUCTION SCREWDRIVER (STAINLESS STEEL); HXX

ALPHATEC SPINE, INC. LOCKING POLYAXIAL REDUCTION SCREWDRIVER (STAINLESS STEEL); HXX
Model Number 87012
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the returned polyaxial screwdriver found that the distal tip had fractured and became separated from the instrument.Although the customer indicated the issue was found during receiving inspection, magnification revealed circular fracture lines indicative of a torsional overload.
 
Event or Problem Description
An international customer (japan) reported that there is no hexalobe portion of the screwdriver.It cannot connect with reduction screw.The nonconformity was found during receiving inspection.

Brand Name
LOCKING POLYAXIAL REDUCTION SCREWDRIVER (STAINLESS STEEL)
Common Device Name
HXX
Manufacturer (Section D)
ALPHATEC SPINE, INC.
5818 el camino real
carlsbad CA 92008
MDR Report Key7472609
Report Number2027467-2018-00028
Device Sequence Number2053359
Product Code HXX
UDI-Device Identifier00844856069572
UDI-Public(01)00844856069572
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number87012
Device Catalogue Number87012
Device Lot Number7405102R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;